Title: Arbitrarily degenerate helium white dwarfs as donors in AM Canum Venaticorum binaries
Authors: Deloye, CJ ×
Bildsten, L
Nelemans, Gijs #
Issue Date: 2005
Publisher: University of Chicago Press for the American Astronomical Society
Series Title: Astrophysical Journal vol:624 issue:2 pages:934-945
ISSN: 0004-637X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science